Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 22 found articles
 
 
  Jumping Instabilities in the Post-Buckling of a Beam on a Partial Nonlinear Foundation
 
 
Title: Jumping Instabilities in the Post-Buckling of a Beam on a Partial Nonlinear Foundation
Author: Zhang, Yin
Murphy, Kevin D
Appeared in: Acta mechanica solida Sinica
Paging: Volume 26 (2013) nr. 5 pages 500-513
Year: 2013
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands